# SDR ZZDA2010242

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Light Socket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 E-PATH LIGHT FWD SOCKET NOT MOUNTED, MISSING HARDWARE.  INSTALLED TWO MISSING SCREWS.
